# SDR GTIA021186

- Difficulty date: November 7, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FUSELAGE DAMAGED APPROXIMATELY 18 INCHES AFT OF LOWER RIGHT CORNER OF L1 DOOR.  REPAIRED PER MD-80 SRM 53-04.  (M)
